# SDR DALA2025020400846

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 34,982 hours, 4,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3328 21R EEPL INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. OK FOR SERVICE. (6950231)
